ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Flow between torsionally oscillating noncoaxial cylinders

Rao, PR and Rao, AR (1984) Flow between torsionally oscillating noncoaxial cylinders. In: Proceedings of the indian academy of sciences-mathematical sciences, 92 (1). pp. 29-39.

[img] PDF
7.pdf - Published Version
Restricted to Registered users only

Download (2295Kb) | Request a copy
Official URL: http://www.ias.ac.in/mathsci/index.html

Abstract

Abstract is not available.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Indian academy of sciences.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Jan 2010 10:41
Last Modified: 19 Sep 2010 05:49
URI: http://eprints.iisc.ernet.in/id/eprint/24315

Actions (login required)

View Item View Item